# SDR DALA2024021602286

- Difficulty date: February 12, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 90,566 hours, 17,399 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 EMERGECY PLACARD MISSINGAT 1L. CORRECTIVE ACTION: INSTALLED PLACARD & OPS CHK NML PER B767-400 AMM 52-11. OK FOR SVC. (0197899)
